MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY MASIMO SET LNCS NEOPT ADHESIVE SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY MASIMO SET LNCS NEOPT ADHESIVE SENSOR; OXIMETER
Model Number 2330
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: the customer confirmed the sensor will not return for an analysis; therefore, an evaluation of the sensor cannot be performed.If the sensor is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact h3: other text: product not returned.
 
Event or Problem Description
Per medwatch (b)(4): ¿neonatal <1kg pulse oximeter sensor stopped reading with only "---" and "check sensor" reading on monitor".The neonatal <1kg pulse oximeter sensor was changed using the same lot number sensor, it worked for 30 mins then stopped working with only "---" and "check sensor" reading on monitor.There was no patient impact or consequence reported.

Brand Name
MASIMO SET LNCS NEOPT ADHESIVE SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEDICAL TECHNOLOGIES (MALAYSIA) SDN BHD
lot 198512, (plo 547-b) jalan keluli 11, zon 12a
kawasan perindustrian pasir gudang 81700
MY   81700
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key22099398
Report Number3019388613-2025-00027
Device Sequence Number8354117
Product Code DQA
UDI-Device Identifier10843997000939
UDI-Public(01)10843997000939(17)271101(10)24MP9
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2330
Device Catalogue Number2330
Device Lot Number24MP9
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age1 MO
Patient SexFemale